# SDR S2YA04036

- Difficulty date: October 4, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N85SK
- Make and model: Beech 1900D
- Aircraft serial: UE85
- Engine: Pwa PT6A67D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1013810087
- Condition: Discharged
- Location: Emergency Light
- Part time: 7,941 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW NOTED THE BATTERY WAS NOT CHARGING SINCE THE BATTERY CHANGE LIGHT HAD STAYED ON SINCE START UP AND WAS STILL DRAWING 10-20 AMPS.  INSTEAD  STRANDING THE AC, THE DECISION WAS MADE TO PERFORMED AN AIR-TURN-BACK.  MX CHARGED THE BATTERY AND INSPECTED THE SYSTEM AND FOUND NO DISCREPANCIES.  MX REPLACED THE BATTERY AND RETURNED AC TO SERVICE WITH NO FURTHER DEFECTS. (K)
